# SDR AALA20030486

- Difficulty date: April 22, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N245AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49257
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 386 - EN ROUTE ORD-LGA, A THICK HAZE/SMOKE IN CABIN AND COCKPIT WAS NOTED.  PASSENGERS COMPLAINED ABOUT BEING ILL FROM SMOKE, RAN CHECKLIST.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURN OUT, TEST NORMAL DURING CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
